# SDR FXGA201505271521

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER WING SKIN PROTECTION DOUBLER, LT WS 167.247 TO 191 FROM FRONT TO CTR SPAR.  UPPER WING SKIN JUST OTBD OF THE NR 2 NACELLE, FROM FRONT TO CTR SPAR.  REMOVE CORRODED DOUBLER & FABRICATE NEW PART FROM ORIGINAL MATERIAL, 2024 T3.071 ALUMINUM.  PRIME NEW PART FOR CORROSION PREVENTION.  APPLY SEALANT TO ALL FAYING SURFACES & INSTALL NEW DOUBLER, WET.  USE FASTENERS OF THE SAME TYPE & DESIGN AS ORIGINALLY INSTALLED.  APPLY FINAL PROTECTIVE FINISH COAT FOR CORROSION PREVENTION & CONTROL.
